InternationaleJournals

Fixed Point Theorems For Compact Maps In 2 – Banach Space

B.Nageswara Rao
Department of Basic Science and Humanities (Mathematics),
Costal Institute of Technology and Management, Narapam, Kothavalasa-535183, Vijayanagaram district, A.P., India

                                  

Abstract.

            In this chapter we have proved several results on existence of fixed point for compact maps in 2 –Banach space. We have also proved analogue to Brewders result [4] in 2 – Banach space. Our results so obtained are generalization of some results which have been done in Banach space.

 

 

 

 

 

 

 

 

 


International eJournal of Mathematics and Engineering

Volume 3, Issue 3, Pages:  1680 - 1687